# SDR 99T64R349AR

- Difficulty date: June 7, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Duct
- Part number: 5755079501
- Condition: Chafed
- Location: Nr 3 Engine
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHAF MARK NR 3 ENGINE STARTER DUCT 10 OCL POS.  FABRICATED DOUBLERS AND WELDED ON DUCT IAW BOEING MESSAGE M-7200-99-04226.  (M)
